Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jul 6, 2016, 3:58 PM CDT for Clinton County, Scott County, Iowa. It took effect at Jul 6, 2016, 6:43 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 3:58 PM CDT (20:58 UTC)
- In effect from
- Jul 6, 2016, 6:43 PM CDT
- Expired
- Jul 10, 2016, 2:05 AM CDT
- In force
- 3 days
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clinton County, IA, Scott County, IA
The radar
The Quad Cities radar (KDVN), 27 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wapsipinicon River near DeWitt (DEWI4).
- Action stage
- 10 ft
- Minor stage
- 11 ft
- Moderate stage
- 11.5 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05422000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
887
WGUS43 KDVN 062058
FLWDVN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
358 PM CDT WED JUL 6 2016
.Recent heavy rains of 3 to 5 inches in the Wapsipinicon river basin
have caused quick rises along the river. Locations in the De Witt area
can expect flooding along the river beginning this evening.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-070858-
/O.NEW.KDVN.FL.W.0022.160706T2343Z-160710T0705Z/
/DEWI4.1.ER.160706T2343Z.160707T1200Z.160708T1905Z.NO/
358 PM CDT WED JUL 6 2016
...Flood Warning in effect until Friday...
The National Weather Service in Quad Cities has issued a
* Flood Warning for
The Wapsipinicon River near De Witt 4S.
* Until Friday.
* At 3:30 PM Wednesday the stage was 10.3 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Recent activity, the river has been quickly rising through the day.
* Forecast...Rise above flood stage this evening...and continue
rising to 11.5 feet Thursday morning. Fall below flood stage
Friday.
* Impact...At 11.5 feet...Water affects homes along old U.S. Highway
61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
4177 9033 4184 9071
$$
Brooks/Matthews3 follow-up statements
606
WGUS83 KDVN 070130
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT WED JUL 6 2016
.Recent heavy rains of 3 to 5 inches in the Wapsipinicon river basin
have caused quick rises along the river. Locations in the De Witt area
can expect flooding along the river beginning tonight.
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-071730-
/O.EXT.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.1.ER.160707T0511Z.160707T1800Z.160708T1541Z.NO/
830 PM CDT WED JUL 6 2016
...Flood Warning now in effect until Friday morning...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Friday morning.
* At 7:30 PM Wednesday the stage was 10.7 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage early Thursday morning...and continue
rising to 11.4 feet Thursday. Fall below flood stage Friday
morning.
* Impact...At 11.5 feet...Water affects homes along old U.S. Highway
61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
4177 9033 4184 9071
$$
RP Kinney450
WGUS83 KDVN 070833
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
333 AM CDT THU JUL 7 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-080033-
/O.CON.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.1.ER.160707T0808Z.160707T1800Z.160708T1541Z.NO/
333 AM CDT THU JUL 7 2016
...Flood Warning remains in effect until Friday morning...
The Flood Warning continues for
The Wapsipinicon River near De Witt 4S.
* Until Friday morning.
* At 2:30 AM Thursday the stage was 10.9 feet...and rising.
* Flood stage is 11 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...Rise above flood stage this morning...and continue
rising to 11.4 feet this afternoon. Fall below flood stage
Friday morning.
* Impact...At 11.5 feet...Water affects homes along old U.S. Highway
61. The river is bank full in most areas.
&&
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
4177 9033 4184 9071
$$
Haase966
WGUS83 KDVN 071426
FLSDVN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT THU JUL 7 2016
River forecasts include past precipitation and forecast rainfall for
the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternate route. Turn around, don't drown.
&&
IAC045-163-071456-
/O.CAN.KDVN.FL.W.0022.000000T0000Z-160710T0341Z/
/DEWI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
926 AM CDT THU JUL 7 2016
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Wapsipinicon River near De Witt 4S.
* At 8:30 AM Thursday the stage was 10.9 feet...and falling.
* Flood stage is 11 feet.
* No flooding is occurring...and no flooding is forecast.
* Forecast...Crested below flood stage at 10.96 feet. Fall to 9.4 feet
Friday morning.
&&
LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035
4177 9033 4184 9071
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jul 6, 12:55 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jul 6, 12:55 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1255 PM CDT WED JUL 6 2016 ...AVIATION UPDATE... .SYNOPSIS... Issued at 325 AM CDT Wed Jul 6 2016 Stationary front was located from eastern IA into central IL with a cold front back into nw IA. Deep layer shear was strong along and north of I-80 with steep mid level lapse rates. MCS was organizing in our northern cwa with a bowing segment producing winds over 70 mph. && .SHORT TERM...(Today and Tonight) ISSUED AT 325 AM CDT Wed Jul 6 2016 Forecast focus on thunderstorm chances in the short term. Severe thunderstorms early this morning should gradually diminish in coverage and intensity through mid morning. Then a break in the action expected late morning and early afternoon. This will allow for heating to take place with SBCAPES increasing to 5500 J/KG. With a weakening cap scattered thunderstorms should redevelop later this afternoon into the evening. Models suggest another MCS rolling southeast across the cwa especially after midnight. Any storms today and tonight will be capable of damaging winds and locally heavy rainfall. SPC has a slight risk of severe storms across the entire cwa. Highs will be in the mid to upper 80s with lows in the lower 70s. Heat index values will push well into the 90s. .LONG TERM...(Thursday through Tuesday) ISSUED AT 325 AM CDT Wed Jul 6 2016 Forecast focus on widespread severe weather possible on Thursday into Thursday night. Thursday and Thursday night: Potent upper level trough and cold front will be coming across the cwa. Models suggest at least scattered thunderstorms during the day with more widespread storms especially Thursday evening. Deep layer shear will be moderate to strong and mid level winds strengthen to 50 knots. SBCAPES will be over 5500 J/KG with helicity of over 200 m2/s2. This suggests damaging winds and a few tornadoes. Any rotating storm may also produce large hail. SPC has an enhanced risk for severe storms across much of the cwa. There will be enough solar insolation to push highs well into the 80s to lower 90s with dewpoints well into the 70s. This will create heat index values well into the 90s with our southern cwa possibly reaching 100 to 105. Depending on convective trends and any debris clouds a heat advisory may be needed south of I-80. Friday through Sunday: Northwest flow aloft and high pressure at the surface will bring dry and tolerable temperatures and humidity. Early next week: Deep upper level trough drops into the northern Rockies. This will return heat and humidity along with chances for thunderstorms. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) ISSUED AT 1244 PM CDT Wed Jul 6 2016 An active TAF forecast over the next 24 hours. Scattered showers and thunderstorms are possible at KCID, KDBQ, and KMLI from 21 to 02 UTC as a weak disturbance passes to our north but confidence is not high that these storms will be widespread. If thunderstorms do occur this afternoon into this evening MVFR ceilings and visibilities will be possible in any storms. There will be a break ahead of another potential round of storms tomorrow morning. Confidence is low in the placement of these storms so put a prob 30 group in between 9 to 14 UTC Thursday at all TAF sites. Strong winds will be possible with these storms with winds in excess of 50 knots. && .DVN Watches/Warnings/Advisories... IA...None. IL...None. MO...None. && SYNOPSIS...Haase SHORT TERM...Haase LONG TERM...Haase AVIATION...Cousins
Hazardous weather outlook, Jul 6, 3:59 AM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 359 AM CDT WED JUL 6 2016 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-070900- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 359 AM CDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TODAY AND TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. A FEW SEVERE STORMS EARLY THIS MORNING WILL DIMINISH LATER THIS MORNING WITH REDEVELOPMENT OF STORMS EXPECTED LATER THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY INTO THURSDAY NIGHT...THE STORM PREDICTION CENTER HAS AN ENHANCED RISK FOR SEVERE STORMS OVER MOST OF THE OUTLOOK AREA. A POTENT UPPER LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL TRIGGER NUMEROUS THUNDERSTORMS ACROSS THE AREA...ESPECIALLY IN THE AFTERNOON AND EVENING. THE THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES...ALONG WITH FREQUENT LIGHTNING. MONDAY THROUGH TUESDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS BUT IT IS TOO EARLY TO DETERMINE THE SEVERE RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH THURSDAY NIGHT. HAASE
In the hours before
Local storm report, Jul 6, 9:59 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 AM CDT WED JUL 6 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 AM TSTM WND GST CASCADE 42.30N 91.01W
07/06/2016 E70 MPH DUBUQUE IA TRAINED SPOTTER
TIME ESTIMATED FROM RADAR.
0235 AM TSTM WND GST CEDAR RAPIDS MUNICIPALI 41.88N 91.72W
07/06/2016 M63 MPH LINN IA ASOS
0247 AM TSTM WND GST 3 NNW ELY 41.92N 91.61W
07/06/2016 M62 MPH LINN IA MESONET
0232 AM TSTM WND GST 1 SSE CEDAR RAPIDS 41.96N 91.66W
07/06/2016 E60 MPH LINN IA TRAINED SPOTTER
55 TO 60 MPH WINDS, POWER OUT AT RESIDENCE.
0249 AM TSTM WND GST IOWA CITY MUNICIPALITY 41.63N 91.55W
07/06/2016 M59 MPH JOHNSON IA ASOS
0340 AM TSTM WND GST NEW BOSTON 41.17N 91.00W
07/06/2016 M50 MPH MERCER IL MESONET
MEASURED AT LOCK DAM 17.
0303 AM TSTM WND GST 2 ESE DAVENPORT 41.55N 90.57W
07/06/2016 M45 MPH SCOTT IA MESONET
0725 AM HEAVY RAIN 2 NE FULTON 41.89N 90.13W
07/06/2016 M4.72 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL IN APPROXIMATELY THE PAST 6
HOURS.
0730 AM HEAVY RAIN 3 S PRAIRIEBURG 42.20N 91.42W
07/06/2016 M4.25 INCH LINN IA MESONET
MESONET STATION BUFFALO CRK AT PRAIRIEBURG
/PRAI4/.
0811 AM HEAVY RAIN 1 E GREEN RIVER 41.47N 90.32W
07/06/2016 M4.00 INCH HENRY IL TRAINED SPOTTER
STORM TOTAL.
0402 AM HEAVY RAIN LOWDEN 41.86N 90.92W
07/06/2016 M3.55 INCH CEDAR IA CO-OP OBSERVER
RAIN FELL ALL IN THE PAST 2 HOURS.
0811 AM HEAVY RAIN ELDRIDGE 41.64N 90.57W
07/06/2016 M3.37 INCH SCOTT IA COCORAHS
RAINFALL TOTAL SINCE 215 AM.
0611 AM HEAVY RAIN 2 ESE ALBURNETT 42.14N 91.59W
07/06/2016 M3.25 INCH LINN IA PUBLIC
STORM TOTAL...RELAYED VIA KCRG.
0731 AM HEAVY RAIN 2 SE DAVENPORT 41.54N 90.58W
07/06/2016 M3.16 INCH SCOTT IA TRAINED SPOTTER
0711 AM HEAVY RAIN 1 NNW MARION AIRPORT 42.05N 91.54W
07/06/2016 M3.03 INCH LINN IA TRAINED SPOTTER
0730 AM HEAVY RAIN 3 N GENESEO 41.49N 90.16W
07/06/2016 M3.02 INCH HENRY IL MESONET
MESONET STATION GREEN RVR AT GENESEO
/GENI2/.
0807 AM HEAVY RAIN CAMBRIDGE 41.30N 90.20W
07/06/2016 M3.00 INCH HENRY IL TRAINED SPOTTER
0811 AM HEAVY RAIN UNIONVILLE 41.81N 89.98W
07/06/2016 M3.00 INCH WHITESIDE IL TRAINED SPOTTER
STORM TOTAL.
0754 AM HEAVY RAIN 1 WSW BETTENDORF 41.56N 90.49W
07/06/2016 M2.90 INCH SCOTT IA TRAINED SPOTTER
0803 AM HEAVY RAIN 3 E STERLING 41.80N 89.64W
07/06/2016 M2.85 INCH WHITESIDE IL CO-OP OBSERVER
STORM TOTAL.
0917 AM HEAVY RAIN 4 NNW LANARK 42.16N 89.86W
07/06/2016 M2.80 INCH CARROLL IL TRAINED SPOTTER
0730 AM HEAVY RAIN 2 W BLANDING 42.27N 90.42W
07/06/2016 M2.79 INCH JO DAVIESS IL MESONET
MESONET STATION BELLEVUE L/D 12 /BLVI4/.
0700 AM HEAVY RAIN 1 WSW MARION 42.03N 91.61W
07/06/2016 M2.78 INCH LINN IA MESONET
MESONET STATION INDIAN CRK AT MARION
/MRNI4/.
0730 AM HEAVY RAIN 3 ENE CREDIT ISLAND 41.52N 90.57W
07/06/2016 M2.75 INCH SCOTT IA CO-OP OBSERVER
CO-OP OBSERVER STATION ROCK ISLAND L/D 15
/RCKI2/.
0711 AM HEAVY RAIN DAVENPORT 41.56N 90.61W
07/06/2016 M2.73 INCH SCOTT IA TRAINED SPOTTER
0725 AM HEAVY RAIN 1 NE MARION 42.05N 91.57W
07/06/2016 M2.69 INCH LINN IA MESONET
MESONET STATION 1 ENE MARION /D8270/.
0736 AM HEAVY RAIN 2 WSW RIVERDALE 41.53N 90.50W
07/06/2016 M2.66 INCH SCOTT IA MESONET
MESONET STATION 1 W RIVERDALE /C6804/.
0730 AM HEAVY RAIN 1 N MOLINE QUAD-CITY AI 41.46N 90.50W
07/06/2016 M2.65 INCH ROCK ISLAND IL MESONET
MESONET STATION ROCK RVR AT MOLINE /MLII2/.
0736 AM HEAVY RAIN 2 E HIAWATHA 42.05N 91.65W
07/06/2016 M2.52 INCH LINN IA MESONET
MESONET STATION 1 E HIAWATHA /D2681/.
0739 AM HEAVY RAIN 2 NE STERLING 41.82N 89.67W
07/06/2016 M2.50 INCH WHITESIDE IL MESONET
MESONET STATION 1 NE STERLING /D4895/.
0727 AM HEAVY RAIN 1 NW ELDRIDGE 41.65N 90.59W
07/06/2016 M2.50 INCH SCOTT IA MESONET
MESONET STATION 1 WNW ELDRIDGE /D9509/.
0730 AM HEAVY RAIN 3 NNE SHADY BEACH 41.57N 90.18W
07/06/2016 M2.46 INCH ROCK ISLAND IL MESONET
MESONET STATION ROCK RVR NEAR JOSLIN
/JOSI2/.
0614 AM HEAVY RAIN 3 NE MONTICELLO MUNICIP 42.26N 91.13W
07/06/2016 M2.40 INCH JONES IA TRAINED SPOTTER
STORM TOTAL...FELL IN 5 HOURS.
0730 AM HEAVY RAIN OXFORD MILLS 41.97N 90.96W
07/06/2016 M2.37 INCH JONES IA MESONET
MESONET STATION WAPSI RVR AT OXFORD JCT
/OXJI4/.
0738 AM HEAVY RAIN 3 ESE DAVENPORT 41.54N 90.55W
07/06/2016 M2.36 INCH SCOTT IA MESONET
MESONET STATION 2 ESE DAVENPORT /D3903/.
0730 AM HEAVY RAIN 4 SW THOMSON 41.92N 90.15W
07/06/2016 M2.36 INCH WHITESIDE IL MESONET
MESONET STATION FULTON L/D 13 /FLTI2/.
0730 AM HEAVY RAIN 1 N PLEASANT VALLEY 41.58N 90.42W
07/06/2016 M2.36 INCH SCOTT IA CO-OP OBSERVER
CO-OP OBSERVER STATION LE CLAIRE L/D 14
/LECI4/.
0730 AM HEAVY RAIN 4 SSE DEWITT 41.77N 90.53W
07/06/2016 M2.36 INCH SCOTT IA MESONET
MESONET STATION WAPSI RVR AT DEWITT /DEWI4/.
0730 AM HEAVY RAIN WALNUT 41.56N 89.59W
07/06/2016 M2.29 INCH BUREAU IL MESONET
MESONET STATION WALNUT /D9555/.
0715 AM HEAVY RAIN 1 ENE PALO 42.07N 91.78W
07/06/2016 M2.29 INCH LINN IA MESONET
MESONET STATION CEDAR RVR NEAR PALO /PLOI4/.
0736 AM HEAVY RAIN UNIONVILLE 41.82N 89.98W
07/06/2016 M2.27 INCH WHITESIDE IL MESONET
MESONET STATION UNIONVILLE /E1961/.
0609 AM HEAVY RAIN 3 NNE CEDAR RAPIDS 42.01N 91.65W
07/06/2016 M2.26 INCH LINN IA TRAINED SPOTTER
STORM TOTAL.
0735 AM HEAVY RAIN MIDWAY 42.10N 91.70W
07/06/2016 M2.21 INCH LINN IA MESONET
MESONET STATION MIDWAY /AV079/.
0655 AM HEAVY RAIN 2 NNW CREDIT ISLAND 41.52N 90.63W
07/06/2016 M2.20 INCH SCOTT IA TRAINED SPOTTER
STORM TOTAL...PAST 6 HOURS.
0402 AM HEAVY RAIN 3 ESE DAVENPORT 41.54N 90.55W
07/06/2016 M2.14 INCH SCOTT IA TRAINED SPOTTER
RAIN FELL IN PAST HOUR.
0735 AM HEAVY RAIN 2 NNE OLIN 42.02N 91.13W
07/06/2016 M2.04 INCH JONES IA MESONET
MESONET STATION 1 NNE OLIN /D2485/.
0440 AM HEAVY RAIN DAVENPORT 41.56N 90.60W
07/06/2016 E2.00 INCH SCOTT IA PUBLIC
RAINFALL TOTAL SO FAR...REPORT VIA FACEBOOK.
0715 AM HEAVY RAIN 3 N WEST LAKE PARK 41.56N 90.69W
07/06/2016 M1.85 INCH SCOTT IA MESONET
MESONET STATION DUCK CRK NEAR WEST LAKE
/WLCI4/.
0630 AM HEAVY RAIN ELIZABETH 42.31N 90.22W
07/06/2016 M1.80 INCH JO DAVIESS IL TRAINED SPOTTER
STORM TOTAL...PAST 6 HOURS.
0736 AM HEAVY RAIN MOUNT CARROLL 42.09N 89.98W
07/06/2016 M1.78 INCH CARROLL IL MESONET
MESONET STATION MOUNT CARROLL /C0216/.
0738 AM HEAVY RAIN KEWANEE MUNICIPAL 41.20N 89.96W
07/06/2016 M1.67 INCH HENRY IL MESONET
MESONET STATION KEWANEE MUNICIPAL /D7642/.
0736 AM HEAVY RAIN 2 SSE JULIEN 42.46N 90.77W
07/06/2016 M1.63 INCH DUBUQUE IA MESONET
MESONET STATION 1 SSE JULIEN /D9981/.
0924 AM HEAVY RAIN SHANNON 42.15N 89.74W
07/06/2016 M1.60 INCH CARROLL IL TRAINED SPOTTER
0737 AM HEAVY RAIN 1 ESE DUBUQUE 42.50N 90.67W
07/06/2016 M1.54 INCH DUBUQUE IA MESONET
MESONET STATION 1 ESE DUBUQUE /D9979/.
0734 AM HEAVY RAIN 1 NW GALENA TERRITORY 42.41N 90.35W
07/06/2016 M1.51 INCH JO DAVIESS IL MESONET
MESONET STATION GALENA TERRITORY /D7485/.
0800 AM HEAVY RAIN 3 SW WINNESHIEK 42.32N 89.57W
07/06/2016 M1.35 INCH STEPHENSON IL TRAINED SPOTTER
STORM TOTAL SINCE MIDNIGHT.
0720 AM HEAVY RAIN 1 SE MUSCATINE 41.41N 91.06W
07/06/2016 M1.30 INCH MUSCATINE IA TRAINED SPOTTER
STORM TOTAL PAST 6 HOURS.
0723 AM HEAVY RAIN BERTRAM 41.96N 91.53W
07/06/2016 M1.10 INCH LINN IA TRAINED SPOTTER
1235 AM TSTM WND DMG 2 NW GALENA TERRITORY 42.42N 90.37W
07/06/2016 JO DAVIESS IL LAW ENFORCEMENT
TREES DOWN NEAR GUILFORD ROAD AND STAGECOACH
TRAIL. TIME ESTIMATED.
1235 AM TSTM WND DMG 1 ESE COUNCIL HILL 42.48N 90.34W
07/06/2016 JO DAVIESS IL LAW ENFORCEMENT
TREES REPORTED DOWN NEAR COUNCIL HILL ROAD
AND W EAST ROAD. TIME ESTIMATED.
0243 AM TSTM WND DMG 2 SE IOWA CITY 41.64N 91.51W
07/06/2016 JOHNSON IA TRAINED SPOTTER
SEVERAL 4 INCH TREE BRANCHES DOWN AROUND
NEIGHBORHOOD...TIME ESTIMATED FROM RADAR.
0252 AM TSTM WND DMG ANAMOSA 42.11N 91.28W
07/06/2016 JONES IA EMERGENCY MNGR
LARGE TREE DOWN ACROSS ROAD NEAR NORTH FORD
AND EAST LIBERTY STREETS...TIME ESTIMATED
FROM RADAR.
0255 AM TSTM WND DMG MONTICELLO 42.24N 91.19W
07/06/2016 JONES IA PUBLIC
SEVERAL TREE LIMBS DOWN WITHIN TOWN...ONE
LARGE TREE NORTH OF TOWN ON HWY 38 BROKE OFF
AT GROUND LEVEL...RELAYED BY KCRG.
0257 AM TSTM WND DMG HOPKINTON 42.34N 91.25W
07/06/2016 DELAWARE IA EMERGENCY MNGR
LARGE TREE DOWN IN TOWN BLOCKING THE
ROAD...TIME ESTIMATED FROM RADAR.
0307 AM TSTM WND DMG CASCADE 42.30N 91.01W
07/06/2016 DUBUQUE IA TRAINED SPOTTER
MULTIPLE TREES AND POWER LINES DOWN WITHIN
TOWN...TIME ESTIMATED FROM RADAR.
&&
GROSSLocal storm report, Jul 6, 10:21 AM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1021 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TSTM WND GST MUSCATINE MUNICIPAL AIR 41.37N 91.15W
07/06/2016 M59 MPH MUSCATINE IA AWOS
&&
GROSSLocal storm report, Jul 6, 10:27 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1027 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM TSTM WND DMG MONTICELLO 42.24N 91.19W
07/06/2016 JONES IA EMERGENCY MNGR
NUMEROUS TREES DOWN ON HOMES. DAMGAGE FROM WEST SIDE OF
TOWN TO EAST OF TOWN. POWER OUT.
&&
GROSSSpecial weather statement, Jul 6, 10:29 AM CDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1029 AM CDT WED JUL 6 2016
ILC071-IAC057-087-111-061630-
HENDERSON-HENRY-LEE-DES MOINES-
1029 AM CDT WED JUL 6 2016
...A STRONG THUNDERSTORM WILL AFFECT ...
AT 1029 AM CDT...A STRONG THUNDERSTORM WAS OVER WEST POINT...OR 10
MILES NORTHWEST OF FORT MADISON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...FORT MADISON...WEST BURLINGTON...WEST POINT...
DALLAS CITY...DANVILLE...DONNELLSON...STRONGHURST...MIDDLETOWN...
CARMAN...BIGGSVILLE...GLADSTONE...TERRE HAUTE...FRANKLIN...RARITAN...
ST. PAUL...GULF PORT...IOWA ARMY AMMUNITION PLANT...
PILOT GROVE AND DENMARK.
LAT...LON 4063 9157 4085 9160 4090 9083 4064 9080
4064 9126 4063 9128
TIME...MOT...LOC 1529Z 264DEG 25KT 4073 9149
DCLocal storm report, Jul 6, 11:09 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1109 AM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG N DAVIS 42.42N 89.42W
07/06/2016 STEPHENSON IL COCORAHS
1 LARGE TREE LIMB DOWN WITH NUMEROUS SMALLER ONES. REPORT
WAS DELAYED.
0246 AM TSTM WND GST 1 NE MARION 42.04N 91.58W
07/06/2016 E60 MPH LINN IA MESONET
RWIS SI
&&
DCLocal storm report, Jul 6, 3:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
331 PM CDT WED JUL 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG DAVENPORT 41.56N 90.60W
07/06/2016 SCOTT IA PUBLIC
TIME IS ESTIMATED. MANY TREE LIMBS AND BRANCHES DOWNED BY
STRONG WINDS NEAR 42ND AND DIVISION STREET. AN 8 INCH
DIAMETER TREE WAS ALSO SNAPPED OFF AT THE BASE.
&&
TESThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 11:17 PM CDT | Special Weather Statement | DVN | Buchanan, Delaware, Dubuque | 73 min |
| Jul 6, 12:08 AM CDT | Special Weather Statement | DVN | Benton, Jones, Linn | 82 min |
| Jul 6, 12:38 AM CDT | Special Weather Statement | DVN | Jackson | 52 min |
| Jul 6, 12:50 AM CDT | Severe Thunderstorm Warning | DVN | Jackson | 40 min |
| Jul 6, 1:20 AM CDT | Special Weather Statement | DVN | Jackson, Jones, Linn | 55 min |
| Jul 6, 1:26 AM CDT | Severe Thunderstorm Warning | DVN | Clinton | 64 min |
| Jul 6, 1:29 AM CDT | Severe Thunderstorm Warning | DVN | Jackson, Jones | 34 min |
| Jul 6, 1:51 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Iowa, Johnson, Linn | 54 min |
| Jul 6, 2:08 AM CDT | Flash Flood Warning | DVN | Jones, Linn | 4 hr |
| Jul 6, 2:42 AM CDT | Severe Thunderstorm Warning | DVN | Cedar, Clinton, Jackson, Johnson, Jones, Linn and 2 more | 48 min |
| Jul 6, 2:46 AM CDT | Severe Thunderstorm Warning | DVN | Delaware, Dubuque, Jackson, Jones, Linn | 44 min |
| Jul 6, 3:06 AM CDT | Severe Thunderstorm Warning | DVN | Clinton, Jackson, Scott | 54 min |
| Jul 6, 3:09 AM CDT | Severe Thunderstorm Warning | DVN | Johnson, Louisa, Muscatine, Scott | 51 min |
| Jul 6, 4:37 AM CDT | Special Weather Statement | DVN | Henry, Jefferson | 53 min |
| Jul 6, 5:17 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jones, Linn, Scott | 88 min |
| Jul 6, 8:42 AM CDT | Special Weather Statement | DVN | Jefferson | 63 min |
| Jul 6, 9:41 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Washington | 64 min |
| Jul 6, 10:29 AM CDT | Special Weather Statement | DVN | Lee | 61 min |
| Jul 6, 10:38 AM CDT | River Flood Watch | DVN | Clinton, Scott | 4 days |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.